# SDR QXEA2016112900753

- Difficulty date: November 2, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 37,426 hours, 39,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 71
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FLANGE BETWEEN STR 33 - 32R ON FRAME 71.200. REMOVED RIVETS FROM FRAME FLANGE TO SKIN @ FR 71.200 BETWEEN STR 33-32R TO FOM REF SRM 51-40-07 (6 EA RIVETS). INSTALLED 6 EA RIVETS IN FLANGE AT FS 71-200 STR 33-32R REF SRM 51-42-05 REPAIR -01. REMOVED/BLENDED CORROSION FROM FLANGE BETWEEN STR 33-32R @ FR 71.200 REF SRM 51-40-07. PERFORMED ET AND UT INSP ON FS 71.200 FRAME FLANGE BLEND OUT AT STR 32S-33 IAW Q400 NDTM 51-04-04 AND 51-05-06, THICKNESS IS .040 NO DEFECTS NOTED. BLENDED AREA ON FRAME FLANGE BETWEEN STR 33-32 ARE WITHIN LIMITS MIN THICKNESS .030" REF SRM 53-00-00. RESTORED FINISH IAW SRM 51-21-00 STRUCT IDENT -02.
